# SDR 2007UALA02488

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOP, 3RD & 4TH FROM FWD & RIGHT OVERWING EMERGENCY EXIT, 2ND & 3RD FROM FWD.  DEFECT IS ACTUALLY 3RD & 4TH LIGHTS FROM FWD.  RELAMPED & REPLACED FUSES, OP CHECKED OK REF MM 33-51-03.    [07-27-07]    DEFECT IS ACTUALLY 3RD & 4TH LIGHTS FROM FWD. RELAMPED & REPLACED FUSES, OP CHECKED OK.
